# SDR SIMA200234501

- Difficulty date: December 10, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT CREW REPORTED GEAR UNSAFE.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  UPON LANDING CREW RECEIVED THREE GREEN INDICATION FOR THE LANDING GEAR.
